login about faq

Hello sir, I am married. I used OOSURE tabs for 4 months, META-X for 3 months and GINNETTE-35 for 3 months. I got periods continuously for the 3 months I used but now ,the course is over . Still I didn't get the period though 16 days are over. What should I do for this problem?

          Can u please tell me.......

asked May 09 '13 at 00:14

asma's gravatar image

asma
1111


hi...your problem is related to hormonal imbalance...its better to use ayurvedic treatment than alopathic because there will be no side effect. you should change your lifestyle..like 1.Eat healthy say no to caffeine,soda,tea 2.Avoid starchy and sugary food and include whole grains in your diet. 3.Green leafy vegitables,lentins,beans,nuts,fruits,salads should be included in diet. 4.Say no to dairy products.... 5.Exercise 30 mins daily..like walking,cardio,swimming,skipping. and also consult a ayurvedic doc.

link

answered Jun 02 '13 at 00:37

mady's gravatar image

mady
362

Your answer
toggle preview

Follow this question

By Email:

Once you sign in you will be able to subscribe for any updates here

By RSS:

Answers

Answers and Comments

Markdown Basics

  • *italic* or __italic__
  • **bold** or __bold__
  • link:[text](http://url.com/ "title")
  • image?![alt text](/path/img.jpg "title")
  • numbered list: 1. Foo 2. Bar
  • to add a line break simply add two spaces to where you would like the new line to be.
  • basic HTML tags are also supported

Tags:

×32

Asked: May 09 '13 at 00:14

Seen: 2,022 times

Last updated: Jun 02 '13 at 00:37

powered by OSQA